MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VISIA AF MRI XT VR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC EUROPE SARL VISIA AF MRI XT VR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVFB1D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endocarditis (1834); Unspecified Infection (1930); Drug Resistant Bacterial Infection (4553); Medical device site infection (4845); Bacteremia (4846)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient¿s implantable cardioverter defibrillator (icd) system was removed due to an infection.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the infection was identified as methicillin-resistant staphylococcus aureus, the source of the infection was noted to be tricuspid valve endocarditis from the lead with vegetation and bacteremia noted.
 
Additional Manufacturer Narrative

Brand Name
VISIA AF MRI XT VR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22396866
Report Number9614453-2025-02575
Device Sequence Number20040153
Product Code LWS
UDI-Device Identifier00763000059576
UDI-Public(01)00763000059576(17)220314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/14/2022
Device Model NumberDVFB1D1
Device Catalogue NumberDVFB1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/05/2025
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale